# SDR A6WA200740351

- Difficulty date: June 23, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 8,626 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14L IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG.  MAINTENANCE REMOVED AND REPLACED LT SIDE FS 621.00 TO 625.00 INTERCOSTAL AT STR 14L IAW CRJ 200, SRM 51-42-06.  (K)
